Indiana, 2008

Tornadoes and Damaging Winds in Indiana, May 30, 2008

May 30, 2008 · NWS IWX · 10 events in 6 counties and zones

A moderately unstable, sheared environment was in place across northern Indiana ahead of a cold front. The atmosphere remained capped until the late afternoon and evening hours, when storms began to develop rapidly.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
4
Property damage
$427,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

A moderately unstable, sheared environment was in place across northern Indiana ahead of a cold front. The atmosphere remained capped until the late afternoon and evening hours, when storms began to develop rapidly. Several storms south of a Monon, Indiana to Decatur, Indiana line became strong and even in some instances severe. A few storms exhibited rotation with one tornado confirmed in Wabash County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at May 30, 2:25 PM EST, 2 hours 50 minutes earlier.

Area forecast discussion, May 30, 2:25 PM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
325 PM EDT FRI MAY 30 2008

.SHORT TERM...
...ACTIVE EVENING STILL IN STORE WITH SEVERE WEATHER AND HEAVY
RAIN THREAT...

TONIGHT.
CAP SHOWN ON 17Z KILX SOUNDING ATTEMPTING TO BREAK SOMEWHAT WITH A
ROTATING CELL NOW IN STARKE COUNTY. OTHER THAN THAT NOT A WHOLE
LOT GOING ON IMMEDIATELY BUT AT LEAST DEMONSTRATES HOW QUICKLY THE
STORMS WILL DEVELOP ONCE THE CAP DOES ERODE. MAIN CHALLENGE WILL
BE WHEN THE REMAINDER OF THE AREA GETS INTO ANY PRECIP AND THE
SEVERE RISK INTO THE EVENING HOURS. TEMPS ACROSS CENTRAL AND
SOUTHWESTERN ILLINOIS HAVE WARMED INTO THE MID 80S IN SEVERAL
LOCATIONS. THIS AREA MAY VERY WELL BE THE INITIATION FOR THE MAIN
ACTIVITY THIS EVENING AND POSSIBLY INTO THE OVERNIGHT HOURS.
SUFFICIENT SHEAR AND INSTABILITY AS WELL AS INCREASING MSTR ALL
LEAN TOWARDS A CONTINUED THREAT FOR SEVERE STORMS AND HEAVY RAIN.
FOR MORE DETAILS ON WATCHES AND MESOSCALE FEATURES IN THE NEXT
SEVERAL HOURS...MONITOR THE LATEST PRODUCTS FROM THE STORM
PREDICTION CENTER.

SINCE THE EXACT EVOLUTION IS STILL QUESTIONABLE...HAVE OPTED TO GO
WITH A PRE 1ST PERIOD AND INCREASE POPS TO HIGH LIKELY AND GO WITH
NUMEROUS WORDING AND SEE HOW THINGS UNFOLD IN TERMS OF GOING CAT
POPS THIS EVENING.

SATURDAY AND SATURDAY NIGHT. NOT MANY CHANGES IN THIS TIME FRAME
SINCE SEVERAL FACTORS STILL UNFOLDING TODAY AND TONIGHT THAT MAY
IMPACT HOW FAST OR SLOW PRECIP WILL MOVE OUT ON SATURDAY. AT THIS
TIME...COLD FRONT LOOKS TO PUSH SOUTH OF THE AREA DURING THE DAY
SATURDAY SO HAVE KEPT CHC POPS GOING INTO THE AFTERNOON. THINGS
LOOK TO DRY OUT FOR SAT NGT SO WILL MAINTAIN DRY FORECAST AS
RIDGING TAKES HOLD. AS A RESULT SOMEWHAT COOLER AND BUT DEFIANTLY
LESS HUMID CONDITIONS WILL PREVAIL WITH HIGHS IN THE MID AND UPPER
70S AND LOWS IN THE 50S.

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...

SUNDAY THROUGH TUESDAY...

DECENT MODEL AGREEMENT SUNDAY INTO MONDAY...AND CONSISTENT WITH
PREVIOUS RUNS AS WELL...THOUGH HUGE DIFFERENCES START TO APPEAR
MONDAY INTO TUESDAY WITH WIDE RANGE OF SOLUTIONS. WILL STICK CLOSE
TO ONGOING FORECAST AND LEAN TOWARDS THE OPER EURO WHICH HAS HELD
CLOSE TO THE CURRENT FORECAST AND HAS BEEN FAVORED THE LAST FEW
DAYS. GFS APPEARS TO POSSIBLY HAVE SOME CONVECTIVE FEEDBACK ISSUES
MONDAY AND TUESDAY. HAVE ADDED LOW END CHC POPS FOR SUNDAY AFTERNOON
WITH WEAK SECONDARY BOUNDARY PUSHING THROUGH...VERY STEEP LOW LEVEL
LAPSE RATES...AND MODEST UPPER LEVEL SUPPORT. SERIOUS
TIMING/PLACEMENT DIFFERENCES MONDAY INTO TUESDAY BETWEEN THE GFS AND
THE EURO. NEAR OR SLIGHTLY ABOVE SEASONAL TEMPS THROUGH THE PERIOD.

WEDNESDAY THROUGH FRIDAY...

SIGNIFICANT DIFFERENCES IN THE MEDIUM RANGE MODELS CONTINUE THROUGH
THE EXTENDED PERIOD...WITH BOTH SFC AND H500 PATTERNS. THE EURO HAS
BEEN VERIFYING BETTER THE LAST WEEK IN THE DAY 6 PERIOD AND
BEYOND...BUT DIFFERS GREATLY FROM THE OPER GFS...AND JUST SLIGHTLY
LESSER SO FROM THE ENSEMBLE GFS. WILL CONTINUE TO TAKE A CONSISTENT
APPROACH AND JUST MILDLY TWEAK THE FORECAST WITH THE TOTAL LACK OF
STEADY CONSISTENCY IN THE MODELS AT THIS TIME...OVERALL FOLLOWED
CLOSELY TO THE HPC GRIDS THRU THE PERIOD...WHICH IS MAINLY A BLEND
OF THE EURO AND THE GFS ENSEMBLE. CHC POPS STILL NEEDED WITH
POSSIBLE MOISTURE/FORCING ON WEDNESDAY/THURSDAY...LIKELY TURNING
DRIER THURSDAY NIGHT INTO FRIDAY AS POSSIBLE RIDGING BUILDS ACROSS
THE REGION. JUST ABOVE SEASONAL TEMPS FOR THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 137 PM EDT FRI MAY 30 2008/

AVIATION/MESOSCALE UPDATE...
COMPLEX ACROSS ILLINOIS INTO SOUTHERN LK MICHIGAN CONTINUING TO
WEAKEN AS EXPECTED. A FEW SMALLER CELLS HAVE TRIED TO GET GOING ON
THE SOUTHERN FLANK OF THIS AREA ON THE LEADING EDGE OF THE BETTER
MSTR AND CONVERGENCE BUT ARE HAVING A HARD TIME HOLDING TOGETHER.
INITIAL DATA FROM SPECIAL 17Z SOUNDING OUT OF KILX SHOWS DECENT
CAP STILL IN PLACE AT 850 MB TO BREAK THROUGH. AS A RESULT... WILL
CONTINUE WITH HOLDING OFF ON ANYTHING WIDESPREAD FROM DEVELOPING
YET FOR A FEW HOURS. HOWEVER...SUFFICIENT INSTABILITY AND DYNAMICS
IN PLACE THAT IF THE CAP BREAKS...EXPLOSIVE DEVELOPMENT MAY OCCUR
WITH STORMS RAPIDLY BECOMING SEVERE. WILL CONTINUE TO MONITOR
THINGS CLOSELY.

AVIATION WISE...SAME AS WITH PUBLIC. NO CHANGES TO ANYTHING AT
THIS POINT. EVENTUALLY A OVERALL WILL BE NEEDED ONCE THE SETUP
STARTS TO MATERIALIZE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR LMZ043-046.

&&

SHORT TERM/AVIATION...FISHER
LONG TERM...SCHOTT
Hazardous weather outlook, May 30, 3:45 AM EST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 AM EDT FRI MAY 30 2008

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-310845-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
445 AM EDT FRI MAY 30 2008 /345 AM CDT FRI MAY 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO EAST ACROSS THE
AREA THIS AFTERNOON WITH THE STORMS ENDING FROM NORTHWEST TO
SOUTHEAST ACROSS THE AREA OVERNIGHT AS A COLD FRONT MOVES
THROUGH. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL.
ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY OVER NORTHERN
INDIANA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. THE STORMS ARE NOT
EXPECTED TO BE SEVERE. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-310845-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
445 AM EDT FRI MAY 30 2008 /345 AM CDT FRI MAY 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED... MAINLY THIS AFTERNOON AND THIS
EVENING. SOME OF THE THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL... AN
ISOLATED TORNADO IS ALSO POSSIBLE.

A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE THIS MORNING THROUGH
THIS EVENING FOR THE NEARSHORE WATERS OF SOUTHEAST LAKE MICHIGAN.
THERE IS ALSO AN INCREASED RISK OF RIP CURRENTS ALONG THE LAKE
MICHIGAN SHORELINE TODAY AND THIS EVENING... ESPECIALLY NEAR PIERS
AND JETTIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. THE STORMS ARE NOT
EXPECTED TO BE SEVERE. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
THIS EVENING ACROSS NORTHERN INDIANA AND SOUTHERN MICHIGAN.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 30, 1:15 PM EST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
215 PM EDT FRI MAY 30 2008

MIZ077-078-302015-
BERRIEN-CASS MI-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS
215 PM EDT FRI MAY 30 2008

...BRIEF PERIOD OF STRONG AND GUSTY WINDS POSSIBLE...

A WAKE LOW FORMED OVER NORTHERN ILLINOIS LATE THIS MORNING AND IS
MOVING ACROSS LAKE MICHIGAN THIS AFTERNOON TOWARDS EXTREME
SOUTHWESTERN MICHGAN. STRONG WINDS WILL BE SHORT-LIVED WITH A
PERIOD OF 30 TO 45 MINUTES AFTER ONSET...WINDS OF 30 TO 40 MPH WITH
GUSTS TO 50 MPH WILL BE POSSIBLE THROUGH 4PM AS THIS FEATURE MOVES
ACROSS THE REGION.

SCHOTT
Special weather statement, May 30, 1:15 PM EST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
215 PM EDT FRI MAY 30 2008

MIZ077-078-302015-
BERRIEN-CASS MI-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS
215 PM EDT FRI MAY 30 2008

...BRIEF PERIOD OF STRONG AND GUSTY WINDS POSSIBLE...

A WAKE LOW FORMED OVER NORTHERN ILLINOIS LATE THIS MORNING AND IS
MOVING ACROSS LAKE MICHIGAN THIS AFTERNOON TOWARDS EXTREME
SOUTHWESTERN MICHIGAN. STRONG WINDS WILL BE SHORT-LIVED WITH A
PERIOD OF 30 TO 45 MINUTES AFTER ONSET...WINDS OF 30 TO 40 MPH WITH
GUSTS TO 50 MPH WILL BE POSSIBLE THROUGH 4PM AS THIS FEATURE MOVES
ACROSS THE REGION.

SCHOTT

The radar

The Northern Indiana radar (KIWX), 67 km away, was scanning. The volume nearest the first event began at 22:15 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 3 tornado, 2 lightning. Local standard time, as filed.

Tornado, Wabash

When
May 30, 5:15 PM EST to 5:18 PM EST
Where
Wabash County, 1.63 mi SE of Hartman to 1.58 mi WSW of Wabash Arpt
Rating
EF1
Path length
0.22 mi
Path width
50 yd
Injuries
0 direct, 2 indirect
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
40.761, -85.832

A brief touchdown was confirmed in an open field just west of a residence on South State Road 13 south of West 400 S. Several trees were damaged with a pole barn being partially destroyed. A second barn had the north wall blown towards the north and a partial roof collapse as a result. Approximately 12 power poles were snapped or pushed over along State Route 13. The damage in the area was consistent with a EF1 tornado with maximum winds estimated at around 90 mph. Two minor injuries as two people were in the barn at the time the tornado struck.

Lightning, Wabash

When
May 30, 5:15 PM EST to 5:16 PM EST
Where
Wabash County, 0.83 mi N of Wabash
Property damage
$30,000
Reported by
Newspaper
Coordinates
40.812, -85.822

Lightning struck a tree near the residence, causing a limb to fall onto power lines. The line caused a fire in the exterior wall, but the fire was dealt with quickly and extinguished. Damage estimates include $10,000 for the structure and $20,000 for contents for a total of $30,000.

Tornado, Wabash

When
May 30, 5:22 PM EST to 5:25 PM EST
Where
Wabash County, 0.81 mi SSW of Dora to 0.74 mi SSW of Dora
Rating
EF0
Path length
0.11 mi
Path width
25 yd
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
40.790, -85.678

Another brief tornado touched down near the intersection of 600 East and 250 S, just north of Lincolnville. After touching down in an open field, the circulation struck an older wood barn, causing the west-facing wall to fall in and some roof material to be blown off. Mud splatter was observed on the north-facing wall of the barn. A few trees were observed blown down facing west immediately north of the touchdown location. The tornado then quickly dissipated as it approached Salamonie Lake Reservoir. The damage was consistent with a EF0 with maximum winds of 80 mph. Maximum width was 25 yards and the tornado was on the ground for around one tenth of a mile. No injuries were reported.

Thunderstorm Wind, Huntington

When
May 30, 5:23 PM EST to 5:29 PM EST
Where
Huntington County, 3.13 mi NW of Monument City to 0.59 mi SSW of Andrews
Measured
70 kt (81 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
40.811, -85.644

The same thunderstorm that produced the brief tornado west of Salmonie Lake continued into Huntington County. Trees and power lines were damaged in the area, as well as a garage storing two vehicles. The debris from the garage was thrown into an adjacent field, with the last debris being found just south of Andrews. Spotters and Andrews Fire Department spotters estimated winds in the 70 to 80 mph range. No injuries were reported. Damage was estimated at $15,000.

Thunderstorm Wind, Miami

When
May 30, 5:36 PM EST to 5:37 PM EST
Where
Miami County, 1.05 mi E of Junction
Measured
65 kt (75 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
40.750, -86.010

Amateur radio operators reported several trees blown down as well as some roof top television antenna damage.

Thunderstorm Wind, Grant

When
May 30, 8:55 PM EST to 8:58 PM EST
Where
Grant County, 0.9 mi ESE of Sims to 1.15 mi WSW of Swayzee
Measured
55 kt (63 mph) estimated gust
Injuries
0 direct, 1 indirect
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
40.494, -85.855

Straight-line thunderstorms winds were determined to be the cause of damage in the 9000 block of West 400 South, just to the south of Swayzee. A carport at a residence at 9740 West 400 South was destroyed with a trailer suffering damage. Just across and down the road a tree fell down onto a house at 9800 W 400 S. A woman was going down her stairs taking shelter when she fell and hurt her arm.

Thunderstorm Wind, Grant

When
May 30, 9:02 PM EST to 9:03 PM EST
Where
Grant County, 0.87 mi NE of Normal
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.480, -85.820

Emergency Management officials reported a large tree down just north of Normal.

Lightning, Fulton

When
May 30, 9:45 PM EST
Where
Fulton County, Rochester
Injuries
1 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
41.070, -86.220

An 18-year-old male was struck by lightning while traveling in his car near the intersection of South Park Road and West 13th Street. The bolt came through his windshield, and striking him on the shoulder. The vehicle stopped a few blocks away and he regained consciousness long enough to call his father before passing back out. He was treated and released from a local hospital with no serious injuries.

Tornado, Adams

When
May 30, 10:57 PM EST to 10:58 PM EST
Where
Adams County, 2.76 mi ENE of Rivare to 2.78 mi ENE of Rivare
Rating
EF0
Path length
0.03 mi
Path width
25 yd
Continued into
Van Wert, Oh (IWX)
Property damage
$500
Reported by
NWS Storm Survey
Coordinates
40.838, -84.803

A resident in Van Wert county Ohio observed a funnel touch down in an open field. Several trees were found blown down near the Adams County (IN) and Van Wert County (OH) line. A local clearing of corn stubble and debris was found. A shed at a nearby residence suffered some shingle damage. Damage was estimated at $500 for the shingle damage. The tornado moved into Van Wert county Ohio.

Thunderstorm Wind, Adams

When
May 30, 11:00 PM EST to 11:05 PM EST
Where
Adams County, 2.06 mi NNE of Decatur Hi Way Arpt to 2.29 mi NNE of Rivare
Measured
65 kt (75 mph) estimated gust
Property damage
$226,000
Reported by
NWS Storm Survey
Coordinates
40.855, -84.849

Straight line wind damage was observed from near the intersection of State Route 101 and East 750 North southeast to just north of US 224 at North 600 East. At least five barns of varying size and age suffered damage with two destroyed. Two houses sustained minor roof and siding damage as well. Winds were estimated at around 70 mph. Damage is estimated by emergency management officials at around $226,000.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2008Every state in 2008This day in weather historyThe tornado archive for Indiana, 2008Warnings in Indiana, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 91783, 103286, 91784, 93458, 93459, 91785, 93460, 93461, 95316, 93462.